iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyacneI have pimples, red, and brown spots on the face. Are they due to hormonal changes?

Can hormonal changes cause pimples and spots on the face?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Suvash Sahu

Medically reviewed by

iCliniq medical review team

Published At February 4, 2019
Reviewed AtMay 2, 2024

Patient's Query

Hello doctor,

I have pimples, red, and brown spots on my face. Moderate acne. Mainly on the chin, cheeks, sides of the nose, and between eyebrows. Is it hormonal acne? How do I fix it? Large pores on the face but dehydrated, sensitive skin. Red pimples with white pus. Varies from large to small sizes. Leaves large brown acne scars that still have not faded. Not painful but sensitive to touch and harsh acne treatments. After changing products, the face is irritated and red, and the skin feels sticky. Combination skin, with oil on T-zone. Acne is mainly on the chin area. Is it hormonal acne? How do I fix it?

Answered by Dr. Suvash Sahu

Hi,

Welcome to icliniq.com.

I have seen your query. With your description, it seems you have developed grade 2 to 3 acne. See acne concentrated over the chin indicate hormonal acne. If you can share a few pictures, it will be helpful in the exact grading of acne, which further leads to proper treatment. You can use 1 % Clindamycin gel during the morning and use 3.5 % Microbenz gel during the night. Use face care face wash twice daily. Not to use oily spicy foods and junk foods, take lots of water daily which will hydrate your skin.

Patient's Query

Hi doctor,

Thank you for your help. What other products could I use?

Answered by Dr. Suvash Sahu

Hi,

Welcome back to icliniq.com.

I have examined your given pictures (attachment removed to protect patient identity). Your acne is more concentrated over chin it indicates you have some hormonal acne. Please get hormones profile. Besides above-mentioned cream, you may need an oral tablet too. Take tablet Azithromycin 250 mg for three consecutive days in a week for four weeks after consulting your GP or near by dermatologist.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Suvash Sahu
Dr. Suvash Sahu

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

pimpleshormonal changesacne

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy